# SDR FDEA200903251040

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A579655860000
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FAIRING PANEL NR 533 BB MOUNT BRACKET SAFETY WIRE HOLES ON THE LT AND RT SIDES ARE RIPPED OUT.  SAFETIED LT WING FLAP TRACK FAIRING 532 BB, LT AND RT AFT ATTACHED BOLTS REF AMM 20-11-11-0 AND EA 6-5750-127936.
